# SDR C2XA97BT007

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1005383Y00
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BDL - FLT 3387 - INBOUND BDL, CREW REPORTED LANDING GEAR WOULD NOT EXTEND.  THE CREW THEN USED ALTERNATE GEAR EXTENSION METHOD.  AIRCRAFT LANDED WITHOUT INCIDENT.  BDL MAINTENANCE ISSUED FERRY PERMIT TO BTV, AIRCRAFT FERRIED; MAINTENANCE FOUND FAULTY MAIN LANDING GEAR SELECTOR VALVE.  REMOVED AND REPLACED VALVE WITH SERVICEABLE UNIT.  PERFORMED GEAR RETRACTION/EXTENSION, CHECKED GOOD AND RETURNED AIRCRAFT TO SERVICE.  ACFT TT 16,032.6 HOURS.  ACFT CYCLES 19,157.  (X)
